# SDR SWIA2019022145548

- Difficulty date: January 9, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY RH INTERCOSTAL OUTBOARD OF STR 27 BETWEEN FS 349 AND FS 364 HAS CORROSION. (C-CHECK) RO: 02/20/2019 REPLACED AVIONICS BAY RH INTERCOSTAL OUTBOARD OF STR 27 BETWEEN FS 349 AND FS 364. ALL CHECKS GOOD.
